Yes it will help,this condition needs to be monitored,it will not improve on its own,it is a chemical imbalance in the brain that needs to be rectified so you can get on with your life and plans.Has your father had his medications reviewed in the last two decades? May be he needs to change his doctor or psychiatrist.
Yes, medication will help. it takes some time (about a year) to set the right dosage, you need to meet your pdoc regularly.
I am Bipolar type I and am on medication for over 10 years.
You are special and a little different from others, in terms of how sensitive you will be in situations.
There are many medications to treat it. everyone is different so the various meds will help some and not others
Meds can and do help. As Puck said, it can take time for find the right combination.
It's a dangerous thing to advise anyone on medication, period.
I have been bipolar, it was situational. When I finally left the situation, the bipolar was gone as well and now I haven't had meds in a while and am doing fine.
Mental health is just scary, trying to figure what makes you feel as though you're bipolar and why is a start.
It might, and it might not. You may have to go through several medications to find some that help. We have to consider possible side effects. Various other factors to consider, such as cost depending on where you live. You may decide that medications don't help you. In my case (bipolar type 1) medications help very much and I feel lucky about that. I hope your doctor recommends other help such as finding coping methods that work for you. You need to be prepared to fight this battle effectively. Good luck.
It took me years and years to get the right combination of meds, but then after about a little over a month of adjustment, the difference was like night and day. My medication virtually saved my life. BUT, if you can can actually control it naturally, you're much better off. If I personally quit my medication, after about a month, I border on psychotic, but I imagine mild cases of bipolar can be treated holistically.
Definitey, but only if they are to find the right combination of meds, which could take quite some time. The one thing you MUST NOT DO is. . . give up hope.
I used to know a woman who had this, and when she actually took her meds she was really cool, but off them, she tended to go nuts, would start fights for no apparent reason. I guess the meds though would really depend on the person and the degree of the disorder.
If it doesnt work, you can always try more natural approaches.
Might have to see if you have any holistic practitioners in your city or town
before you do...check this page out : http://www.ssristories.com/index.php?p=school
copy and paste
IKR? But the money is in the Treatment...not the cure so..
the important thing here is not that they were taking a med, but how long they had been taking it before the incident as well as any recent changes in medications.
Usually, when someone does a think like this, it occurs within the first few weeks of taking it or having a change made. Another time is coming off of the med, especially cold turkey.
No...the important thing to remember is that in a commercial for these meds they spend 15 seconds telling you about the good things......then it takes them 90 seconds of speed talking to tell you about the side effects...some of which are death!!
It might - you and your dad are different people, what doesn't work for him may work for you.
BTW, meditation may very well do the trick too :)
It can help, but you need to do CBT also if you want your best odds
well if you're happy the way you are, then u don't nned it
There are a lot ob people on here that are. Search for bipolar in the search box and I'm sure you'll see some groups.
Give it a whirl; What have you got to lose?
My father is bipolar, & I am worried I may one day aquire it. How did you know you needed help?
when you are deppressed do you like to isolate yourself?
people who have had a lot of stress and unhapiness growing up in an abusive background could certainly develop depression and mood swings.Have you tried counselling?